# SDR MWEA96316

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION AND POPPED RIVET FOUND IN END FITTING AT STA 1121, LONG 10R.  INSTALLED A NEW FITTING IAW SRM 51-10-3 AND 51-30-5.
